# SDR UPS03840887

- Difficulty date: June 17, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576957210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 PRODUCTION SPLICE DOUBLER CRACKED AT XFS 710 ON RH WING LE.     REMOVED,FABRICATED AND REPLACED DOUBLER I.A.W. DWG. 5769572,AND SRM. 51-1-21
